# SDR UPS08151791

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 5200 · Doors
- Part: Liner
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE WARNING SOUNDING IN FLIGHT.   FOUND GUIDE ARM LINING LOOSE AND MISSING HARDWARE. LINING WAS INTERFERING WITH DOOR CLOSING. INSTALLED HARDWARE AND LINING IAW 52-10-13-04. PRESS A/C IAW 21-31-00-5. NO DEFECTS NOTED. PERFORMED TEST OF MAIN ENTRY DOOR WARNING HORN IAW 52-43-12-04. NO DEFECTS NOTED.
